# SDR SWIA201642005

- Difficulty date: March 8, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 34,941 hours, 29,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE L/E SKIN CHAFED AT OTBD END.  REMOVED BAD RT INBD FLAP VANE L/E SKIN AT OTBD END.  INSTALLED SERVICEABLE VANE SKIN IAW SRM.
